# SDR SWIA972062

- Difficulty date: October 26, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 13,776 hours, 19,232 cycles
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Lt Wing Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIDDLE LEFT WING DEICE BOOT FAILED ON CLIMBOUT, BOTH TIMERS.  RETURNED TO LAX.  REMOVED AND REPLACED PRESSURE SWITCH FOR LEFT WING MIDDLE DEICE BOOT WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.  P/N ON:  211C117-183, S/N:  M414, S/N OFF:  V08082A.
